8 Nov 2011
Metformin is hard on your stomach and the reason you need to eat Food is you need something on your stomach to prevent Nausea. Plus the food also helps your Metformin move through your stomach. Coffee is not sufficient if you are not eating anything.
In your post you listed "Bannana" and as far as eating a Bannana you have to remember that Banana's have alot of Carbohydrates so it might not be the best choice as it raises your blood sugar. When I take my Metformin In the evening I usually eat Peanut Butter as it has alot of Protein in it.
I had some issues with severe Naseau bouts awhile back and the first thing my Dr. told me to stop was the Metformin because it is hard on your digestion system.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... humulin and metformin combined. This is new for me to take all 3. I was wondering if anybody out there is doing the same. I'm scared of ...
1 answer • 20 Nov 2009
High Blood Pressure - i've searched all over the internet but I cannot seem to find out if I should?
... take Adalat XL60 with food in the morning. I also have to take Metformin (500) mgs for my diabetes which has to be taken with food.So basically ...
1 answer • 10 Dec 2009
I have tried using Metformin and Metformin ER. Both makes me sick and sleepy. I will start using Onglyza in the morning with no other diabetes meds. ...
1 answer • 31 Aug 2011
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
... this time I have developed black rings around both my eyes. could this be a side effect?
1 answer • 30 May 2013
My doctor prescribed metformin. One tablet twice a day, but after reading about this medicine I'm confused because it says that is for diabetes ...
2 answers • 29 Jan 2014